Hi, I have the contraceptive implant and I've just started taking an antibiotic, doxycycline. My doctor seemed to think it was fine (he asked if I was on the pill and I said, no, the implant, and he just said OK), and I spoke to a pharmacist about when to take the antibiotic and she didn't mention any interaction with the implant. I'd just like to check that it won't affect the effectiveness of the implant as far as you know. Thanks!
Posts: 161 | From: europe | Registered: Oct 2009
| IP: Logged |
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 68164 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.